MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, blue pixels appeared when the user got close to the skull and sulci.The user lower the power from 120% to 100% and this helped the blue pixels dissipate.The user also let off the foot pedal once the blue pixels were witnessed.There were no patient complications reported in relation to this event.
 
Additional Manufacturer Narrative
Device evaluation: this is not a typical "blue pixel" case but was related to an artifact in the image that was mostly outside of the field of view.However, the part that did enter the field of view caused the data to be distorted which resulted in inaccurate temperature data.This is from the real-time dicom data which had a change in the magnitude signal during the first laser fire of the case that ultimately resulted in phase/temperature distortions (magnetic resonance imagine distortion).

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key7899500
Report Number3009970070-2018-00071
Device Sequence Number19191076
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1